Alert archive / Arkansas / Flash Flood Warnings in 2025

Flash Flood Warning 21, NWS Little Rock, AR

April 2, 20254 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 2, 2025, 9:14 PM CDT for 4 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2025, 9:14 PM CDT (02:14 UTC)
Expired
Apr 3, 2025, 12:15 AM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Calhoun County, AR, Cleveland County, AR, Dallas County, AR, Ouachita County, AR

The radar

The Little Rock radar (KLZK), 124 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 9:45 PM CDTFLASH FLOOD1 Nnw Camden, ARWater across the roadway in several low-lying areas across the city of Camden.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 2.2 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2025-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2502 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2025-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 291 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2502 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
291 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
6.6
Supercell composite
32.4

Open this sounding in Storm Lab

The text

As transmitted.

241 
WGUS54 KLZK 030214
FFWLZK
ARC013-025-039-103-030515-
/O.NEW.KLZK.FF.W.0021.250403T0214Z-250403T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
914 PM CDT Wed Apr 2 2025

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Central Cleveland County in southeastern Arkansas...
  Northern Calhoun County in southwestern Arkansas...
  Southeastern Dallas County in southwestern Arkansas...
  Central Ouachita County in southwestern Arkansas...

* Until 1215 AM CDT.

* At 914 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2.5 and 3.5 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 2.5 inches 
  are possible in the warned area. Flash flooding is ongoing or 
  expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Camden...                          Fordyce...
  Rison...                           Bearden...
  Kingsland...                       Thornton...
  Harlow...                          Highland Industrial Park...
  Cullendale...                      Tipton...
  Poison Springs State Park...       Mt Elba...
  Toledo...                          East Camden...
  Amy...                             Hopeville...
  Millville...                       Eagle Mills...
  Ramsey...                          Holly Springs...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3360 9309 3374 9284 3390 9256 3400 9228
      3399 9215 3390 9206 3381 9224 3376 9234
      3357 9271 3345 9302

FLASH FLOOD...RADAR INDICATED

$$

73

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 2, 6:29 PM CDT, 2 hours 45 minutes earlier. Its key messages:

  • Issued at 245 PM CDT Wed Apr 2 2025
  • Several high impact weather events, perhaps historic, will affect the forecast area through Saturday.
Area forecast discussion, Apr 2, 6:29 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
629 PM CDT Wed Apr 2 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 245 PM CDT Wed Apr 2 2025

- Several high impact weather events, perhaps historic, will
  affect the forecast area through Saturday.

&&

.DISCUSSION...
Issued at 245 PM CDT Wed Apr 2 2025

18z KLZK upper air observation indicates a 'loaded gun' type
sounding. MUCape of > 4000kg is indicated, with a 0-3km (supercell
discriminator) of > 275 m2/s2.

After convective inhibition erodes this afternoon, all parameters
derived from this sounding support supercell development, with
support for long track, significant or greater tornadoes. Several
brief supercells already have been noted this afternoon.  Near
term forecasts will occupied on this severe weather event, which
will last throughout the evening hours, as a cold front moves
east into the forecast area.

This cold frontal boundary that will focus this severe weather event
will stall across the forecast area on Thursday. This feature
will become nearly stationary, as it becomes parallel to the
southwesterly upper level flow. The front will likely wobble due
to convective outflow(s), but much of the area will receive
excessive rainfall through Saturday, as several waves in the
southwest flow interacts with the boundary. The rainfall will
produce not only a flash flooding threat, but a river flooding
threat as well.

Rainfall will finally come to an end late Saturday and early Sunday.

Near to below normal temperatures will prevail Sunday through
Wednesday.

&&

.AVIATION...
(00Z TAFS)
Issued at 628 PM CDT Wed Apr 2 2025

Forecasts will reflect best expected scenario regarding
convective development through the valid TAF period. MVFR
conditions will prevail during the forecast period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     58  68  56  81 /  80  90  90 100
Camden AR         65  80  67  85 /  90  90  80  80
Harrison AR       51  62  52  72 /  20  80  60 100
Hot Springs AR    59  70  61  80 /  90 100  90 100
Little Rock   AR  61  74  62  84 /  90 100  90  90
Monticello AR     69  83  71  86 /  80  80  60  70
Mount Ida AR      58  70  60  79 /  80 100  90 100
Mountain Home AR  52  64  53  74 /  30  90  70 100
Newport AR        60  68  59  81 /  90 100  90  90
Pine Bluff AR     64  78  66  85 /  90  90  80  80
Russellville AR   57  70  58  80 /  70  90  80 100
Searcy AR         59  73  58  84 /  90  90  90  90
Stuttgart AR      64  75  66  84 / 100  90  90  80

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday morning for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

Wind Advisory until midnight CDT tonight for ARZ008-016-017-025-
033-034-045>047-056-057-064-065-069.

&&

SHORT TERM...55
LONG TERM....55
AVIATION...55
Hazardous weather outlook, Apr 2, 3:45 AM CDT, 17 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
345 AM CDT Wed Apr 2 2025

ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069-
103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230-
237-238-240-241-313-340-341-022200-
Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence-
Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry-
Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-
Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln-
Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest-
Newton County Higher Elevations-Searcy County Lower Elevations-
Southern Johnson County-Southern Pope County-
Southeast Van Buren County-Western and Northern Logan County-
Northern Scott County-Northwest Yell County-
Polk County Lower Elevations-
Central and Eastern Montgomery County-
Boone County Higher Elevations-Newton County Lower Elevations-
Northwest Searcy County Higher Elevations-
Johnson County Higher Elevations-Pope County Higher Elevations-
Van Buren County Higher Elevations-
Southern and Eastern Logan County-
Central and Southern Scott County-Yell Excluding Northwest-
Northern Polk County Higher Elevations-
Northern Montgomery County Higher Elevations-
Eastern, Central, and Southern Searcy County Higher Elevations-
Southeast Polk County Higher Elevations-
Southwest Montgomery County Higher Elevations-
345 AM CDT Wed Apr 2 2025

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Numerous strong to severe thunderstorms will be likely
today. Parts of northeastern Arkansas and east-central Arkansas
are within a High Risk for severe weather (level 5 out of 5).
However, the majority of the state is in either an Enhanced Risk
(level 3 out of 5), Moderate Risk (level 4 out of 5), or as
mentioned above a High Risk (level 5 out of 5).

All severe weather hazards will be possible across the state today
including: large hail (baseball size to potentially larger),
damaging wind gusts (in excess of 80+ mph), and tornadoes (a few
which may be long-track and violent... especially across
northeastern and east-central Arkansas).

Flash flooding is also a major concern as these thunderstorms
will be efficient rain producers and may proceed to lead to an
overwhelming amount of rainfall falling in a short period of time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The threat for severe weather will decrease slightly for
Thursday...but will still see some threat for large
hail...damaging winds...and an isolated tornado. Thursday's most
concerning hazard at the time looks to be a decent confidence in
large hail across portions of central and southwestern Arkansas.

A front will become stalled over some portion of Arkansas by late
today...remaining over the state into the weekend. Several rounds
of showers and thunderstorms are possible...resulting in several
inches of rainfall. The threat for flash and/or river flooding
will increase significantly by late this week. A large portion of
the state is forecast to experience total rainfall amounts from
today through Sunday morning of 4 to 8 inches statewide, with
values of 10+ inches possible across northeastern Arkansas.

.Spotter Information Statement...

Spotter activation will be needed today across the state,
especially across the eastern 2/3rds of the state which
encompasses the Moderate and High Risk contours via the Storm
Prediction Center.

Spotters should be prepared to possibly encounter all hazards:
large hail of baseball size or larger, damaging wind gusts of 60
mph to 80+ mph, a tornadoes (a few which could be violent and
long-track). Additionally, spotters should be prepared to
encounter flash flooding and understand as this threat does extend
into the evening hours the dangers associated with spotting at
night.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

74

In the hours before

Local storm report, Apr 2, 6:12 PM CDT, 3 hours 2 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
612 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     Hail             1 N Hidden Oaks         34.91N 91.97W
04/02/2025  M2.00 Inch       Lonoke             AR   Public

            Pictures show hailstone against a tape
            measure.

&&

JBC
Local storm report, Apr 2, 6:16 PM CDT, 2 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
616 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     Hail             3 SW Worden             35.27N 91.52W
04/02/2025  E2.75 Inch       White              AR   Amateur Radio

&&

JBC
Local storm report, Apr 2, 6:45 PM CDT, 2 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
645 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Flash Flood      1 WSW Rolling Hills     34.95N 92.13W
04/02/2025                   Pulaski            AR   Public

            Water reported over Peters Road.

&&

JBC
Local storm report, Apr 2, 7:53 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
753 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     Flash Flood      Walnut Ridge            36.07N 90.96W
04/02/2025                   Lawrence           AR   Emergency Mngr

            Cars are stalled at the intersection of West
            Main Street and Highway 67B in Hoxie due to
            water over the roadway.

&&

CTP
Local storm report, Apr 2, 8:10 PM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
810 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Flash Flood      2 N Overlook Park       34.81N 92.36W
04/02/2025                   Pulaski            AR   NWS Employee

            Water covering the roadway at the
            intersection of I-430 and Crystal
            Hill/Maumelle Blvd.

&&

CTP
Local storm report, Apr 2, 9:14 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Little Rock AR
914 PM CDT Wed Apr 2 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Tstm Wnd Dmg     1 NNW Camden            33.58N 92.85W
04/02/2025                   Ouachita           AR   Public

            A tree was reported on a house along
            Columbia Ave in Camden.

&&

CTP

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:02 PM CDTTornado WarningLZKLonoke, Monroe, Prairie20 min
Apr 2, 7:09 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff51 min
Apr 2, 7:13 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski47 min
Apr 2, 7:34 PM CDTFlash Flood WarningLZKGrant, Jefferson, Lonoke, Prairie, Pulaski, White and 1 more3 hr
Apr 2, 7:36 PM CDTTornado Warning Tornado observedLZKOuachita24 min
Apr 2, 7:40 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Grant, Jefferson, Lincoln50 min
Apr 2, 7:46 PM CDTTornado WarningLZKCalhoun, Ouachita44 min
Apr 2, 7:56 PM CDTTornado WarningLZKArkansas, Monroe, Prairie37 min
Apr 2, 8:25 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln, Monroe, Prairie65 min
Apr 2, 8:29 PM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Ouachita46 min
Apr 2, 8:31 PM CDTTornado WarningLZKArkansas, Monroe27 min
Apr 2, 8:44 PM CDTFlash Flood WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie3 hr
Apr 2, 9:09 PM CDTTornado WarningLZKCalhoun, Cleveland, Dallas, Lincoln28 min
Apr 2, 9:36 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Jefferson, Lincoln39 min
Apr 2, 10:05 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln40 min
Apr 2, 10:37 PM CDTTornado WarningLZKArkansas, Lincoln, Monroe26 min
Apr 2, 10:42 PM CDTSpecial Weather StatementLZKPike33 min
Apr 3, 2:12 AM CDTSpecial Weather StatementLZKArkansas33 min
Apr 3, 5:36 AM CDTSpecial Weather StatementLZKHot Spring24 min
Apr 3, 6:01 AM CDTSpecial Weather StatementLZKPulaski, Saline29 min
Apr 3, 6:15 AM CDTSpecial Weather StatementLZKYell30 min
Apr 3, 6:17 AM CDTSpecial Weather StatementLZKWhite28 min
Apr 3, 6:46 AM CDTSpecial Weather StatementLZKJackson29 min
Apr 3, 7:40 AM CDTSpecial Weather StatementLZKWhite35 min
Apr 3, 7:48 AM CDTSpecial Weather StatementLZKPope42 min
Apr 3, 8:04 AM CDTSpecial Weather StatementLZKJackson41 min
Apr 3, 8:21 AM CDTSpecial Weather StatementLZKFaulkner, Pulaski, Saline39 min
Apr 3, 8:33 AM CDTSpecial Weather StatementLZKJackson27 min
Apr 3, 10:04 AM CDTRiver Flood WarningLZKConway, Perry4 days
Apr 3, 10:04 AM CDTRiver Flood WarningLZKFaulkner, Perry4 days
Apr 3, 10:04 AM CDTRiver Flood WarningLZKJefferson, Lincoln4 days
Apr 3, 10:06 AM CDTRiver Flood WarningLZKYell3 days
Apr 3, 10:08 AM CDTRiver Flood WarningLZKYell5 days
Apr 3, 10:09 AM CDTRiver Flood WarningLZKPerry9 days
Apr 3, 10:11 AM CDTSpecial Weather StatementLZKLonoke49 min
Apr 3, 10:37 AM CDTAreal Flood WarningLZKArkansas, Jefferson, Lincoln, Monroe11 hr
Apr 3, 11:52 AM CDTRiver Flood WarningLZKAshley, Bradley, Cleveland, Drew10 days
Apr 3, 12:09 PM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln5 days
Apr 3, 1:28 PM CDTSevere Thunderstorm WarningLZKLogan, Polk, Scott19 min
Apr 3, 1:34 PM CDTSpecial Weather StatementLZKYell41 min
Apr 3, 1:46 PM CDTSpecial Weather StatementLZKLogan44 min
Apr 3, 1:59 PM CDTSpecial Weather StatementLZKNewton46 min
Apr 3, 2:01 PM CDTSpecial Weather StatementLZKPope29 min
Apr 3, 2:20 PM CDTSpecial Weather StatementLZKPolk40 min
Apr 3, 2:31 PM CDTSpecial Weather StatementLZKNewton, Pope, Searcy44 min
Apr 3, 2:38 PM CDTSpecial Weather StatementLZKPrairie37 min
Apr 3, 2:40 PM CDTSpecial Weather StatementLZKMontgomery50 min
Apr 3, 2:56 PM CDTSpecial Weather StatementLZKPolk49 min
Apr 3, 3:12 PM CDTSpecial Weather StatementLZKPolk33 min
Apr 3, 3:18 PM CDTFlash Flood WarningLZKMontgomery, Pike, Polk, Scott3 hr
Apr 3, 3:18 PM CDTSpecial Weather StatementLZKStone42 min
Apr 3, 3:31 PM CDTSpecial Weather StatementLZKJefferson44 min
Apr 3, 3:40 PM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson50 min
Apr 3, 4:15 PM CDTSpecial Weather StatementLZKMontgomery, Yell45 min
Apr 3, 4:19 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie41 min
Apr 3, 4:20 PM CDTFlash Flood WarningLZKGarland, Hot Spring, Perry, Saline3 hr
Apr 3, 4:24 PM CDTSpecial Weather StatementLZKPulaski, Saline51 min
Apr 3, 4:27 PM CDTFlash Flood WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson3 hr
Apr 3, 4:37 PM CDTSevere Thunderstorm WarningLZKFaulkner, Grant, Jefferson, Lonoke, Pulaski, Saline and 1 more38 min
Apr 3, 4:41 PM CDTFlash Flood WarningLZKConway, Faulkner, Grant, Hot Spring, Jefferson, Lonoke and 3 more3 hr
Apr 3, 4:48 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie42 min
Apr 3, 4:54 PM CDTSpecial Weather StatementLZKScott36 min
Apr 3, 5:13 PM CDTSpecial Weather StatementLZKLonoke, Prairie47 min
Apr 3, 5:16 PM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Hot Spring, Ouachita33 min
Apr 3, 5:27 PM CDTSpecial Weather StatementLZKJackson, White, Woodruff48 min
Apr 3, 5:49 PM CDTSpecial Weather StatementLZKCalhoun, Dallas, Ouachita41 min
Apr 3, 6:11 PM CDTSpecial Weather StatementLZKNewton34 min
Apr 3, 6:21 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Lincoln39 min
Apr 3, 6:34 PM CDTSpecial Weather StatementLZKIndependence, Jackson, Lawrence41 min
Apr 3, 6:49 PM CDTSevere Thunderstorm WarningLZKArkansas, Cleveland, Jefferson, Lincoln41 min

Nearby

Flash Flood Warnings in Arkansas, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.